# SDR CA100920007

- Difficulty date: September 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,748 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 23060432
- Condition: Separated
- Location: 3rd Stage
- Part time: 10,780 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

BLADE SEPARATION FROM 3RD STAGE COMPRESSOR WHEEL, FATIGUE FAILURE.
